# SDR DL76L011375

- Difficulty date: August 20, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 44,479 hours, 6,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ESCAPE PATH INOP AT SEAT 22F AND 32B.  TROUBLE SHOT SYSTEM FOUND BOTH ROWS FROM 30 AFT INOP.  ISOLATED MALFUNCTION TO SEAT 32B.  SEAT 22F WAS RELAMPED, NO HELP SO SEAT 32B AND 22F WERE TRANSFERRED TO MCO.  PER MEL 33- 51-03D.
